Noncommutative integration of linear differential equations

A. V. Shapovalov, I. V. Shirokov

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


A method of noncommutative integration of linear partial differential equations that is analogous to noncommutative integration of finite-dimensional Hamiltonian systems is proposed. The method is based on the concept, introduced in the paper, of a λ representation of Lie algebras. The method can be applied to the integration of the Klein-Gordon equation in Riemannian spaces of non-Stäckel type (i.e., in spaces that do not admit complete separation of the variables).

Original languageEnglish
Pages (from-to)921-934
Number of pages14
JournalTheoretical and Mathematical Physics
Issue number2
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistical and Nonlinear Physics

Fingerprint Dive into the research topics of 'Noncommutative integration of linear differential equations'. Together they form a unique fingerprint.

Cite this